# SDR REXA2012062401012

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 18,472 hours, 16,083 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Call
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD EMERGENCY CALL LIGHT WILL NOT ILLUMINATE.  ADJUSTED CALL LIGHT ASSY AS REQUIRED.  OPS CHECKS GOOD IAW 33-51-00.
